# SDR MASA2016080412894

- Difficulty date: August 4, 2016
- Submitted: August 6, 2016
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 32,643 hours, 26,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 AND 18 CEILING EMERGENCY LIGHTS FOUND INOPERATIVE. REPLACED THE LAMPS.
